Filtros : "Nonlinear Dynamics" Limpar

Filtros



Refine with date range


  • Source: Nonlinear Dynamics. Unidade: ICMC

    Subjects: TEORIA DA BIFURCAÇÃO, EQUAÇÕES DIFERENCIAIS ORDINÁRIAS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MEREU, Ana C; OLIVEIRA, Regilene Delazari dos Santos; RODRIGUES, Camila A. B. Limit cycles for a class of discontinuous piecewise generalized Kukles differential systems. Nonlinear Dynamics, Dordrecht, Springer, v. 93, n. 4, p. Se 2018, 2018. Disponível em: < http://dx.doi.org/10.1007/s11071-018-4319-6 > DOI: 10.1007/s11071-018-4319-6.
    • APA

      Mereu, A. C., Oliveira, R. D. dos S., & Rodrigues, C. A. B. (2018). Limit cycles for a class of discontinuous piecewise generalized Kukles differential systems. Nonlinear Dynamics, 93( 4), Se 2018. doi:10.1007/s11071-018-4319-6
    • NLM

      Mereu AC, Oliveira RD dos S, Rodrigues CAB. Limit cycles for a class of discontinuous piecewise generalized Kukles differential systems [Internet]. Nonlinear Dynamics. 2018 ; 93( 4): Se 2018.Available from: http://dx.doi.org/10.1007/s11071-018-4319-6
    • Vancouver

      Mereu AC, Oliveira RD dos S, Rodrigues CAB. Limit cycles for a class of discontinuous piecewise generalized Kukles differential systems [Internet]. Nonlinear Dynamics. 2018 ; 93( 4): Se 2018.Available from: http://dx.doi.org/10.1007/s11071-018-4319-6
  • Source: Nonlinear Dynamics. Unidade: ICMC

    Subjects: SINGULARIDADES, SISTEMAS DINÂMICOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      OLIVEIRA, Regilene Delazari dos Santos; VALLS, Claudia. Global dynamical aspects of a generalized Chen-Wang differential system. Nonlinear Dynamics, Dordrecht, Springer, v. 84, n. 3, p. 1497-1516, 2016. Disponível em: < http://dx.doi.org/10.1007/s11071-015-2584-1 > DOI: 10.1007/s11071-015-2584-1.
    • APA

      Oliveira, R. D. dos S., & Valls, C. (2016). Global dynamical aspects of a generalized Chen-Wang differential system. Nonlinear Dynamics, 84( 3), 1497-1516. doi:10.1007/s11071-015-2584-1
    • NLM

      Oliveira RD dos S, Valls C. Global dynamical aspects of a generalized Chen-Wang differential system [Internet]. Nonlinear Dynamics. 2016 ; 84( 3): 1497-1516.Available from: http://dx.doi.org/10.1007/s11071-015-2584-1
    • Vancouver

      Oliveira RD dos S, Valls C. Global dynamical aspects of a generalized Chen-Wang differential system [Internet]. Nonlinear Dynamics. 2016 ; 84( 3): 1497-1516.Available from: http://dx.doi.org/10.1007/s11071-015-2584-1
  • Source: Nonlinear Dynamics. Unidade: ICMC

    Subjects: SINGULARIDADES, SISTEMAS DINÂMICOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARTINS, Ricardo Miranda; MEREU, Ana Cristina; OLIVEIRA, Regilene Delazari dos Santos. An estimation for the number of limit cycles in a Liénard-like perturbation of a quadratic nonlinear center. Nonlinear Dynamics, Dordrecht, Springer, v. 79, n. ja 2015, p. 185-194, 2015. Disponível em: < http://dx.doi.org/10.1007/s11071-014-1655-z > DOI: 10.1007/s11071-014-1655-z.
    • APA

      Martins, R. M., Mereu, A. C., & Oliveira, R. D. dos S. (2015). An estimation for the number of limit cycles in a Liénard-like perturbation of a quadratic nonlinear center. Nonlinear Dynamics, 79( ja 2015), 185-194. doi:10.1007/s11071-014-1655-z
    • NLM

      Martins RM, Mereu AC, Oliveira RD dos S. An estimation for the number of limit cycles in a Liénard-like perturbation of a quadratic nonlinear center [Internet]. Nonlinear Dynamics. 2015 ; 79( ja 2015): 185-194.Available from: http://dx.doi.org/10.1007/s11071-014-1655-z
    • Vancouver

      Martins RM, Mereu AC, Oliveira RD dos S. An estimation for the number of limit cycles in a Liénard-like perturbation of a quadratic nonlinear center [Internet]. Nonlinear Dynamics. 2015 ; 79( ja 2015): 185-194.Available from: http://dx.doi.org/10.1007/s11071-014-1655-z
  • Source: Nonlinear Dynamics. Unidade: ICMC

    Subjects: SINGULARIDADES, SISTEMAS DINÂMICOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LLIBRE, Jaume; OLIVEIRA, Regilene Delazari dos Santos; VALLS, Claudia. On the integrability and the zero-Hopf bifurcation of a Chen-Wang differential system. Nonlinear Dynamics, Dordrecht, Springer, v. 80, n. 1-2, p. 353-361, 2015. Disponível em: < http://dx.doi.org/10.1007/s11071-014-1873-4 > DOI: 10.1007/s11071-014-1873-4.
    • APA

      Llibre, J., Oliveira, R. D. dos S., & Valls, C. (2015). On the integrability and the zero-Hopf bifurcation of a Chen-Wang differential system. Nonlinear Dynamics, 80( 1-2), 353-361. doi:10.1007/s11071-014-1873-4
    • NLM

      Llibre J, Oliveira RD dos S, Valls C. On the integrability and the zero-Hopf bifurcation of a Chen-Wang differential system [Internet]. Nonlinear Dynamics. 2015 ; 80( 1-2): 353-361.Available from: http://dx.doi.org/10.1007/s11071-014-1873-4
    • Vancouver

      Llibre J, Oliveira RD dos S, Valls C. On the integrability and the zero-Hopf bifurcation of a Chen-Wang differential system [Internet]. Nonlinear Dynamics. 2015 ; 80( 1-2): 353-361.Available from: http://dx.doi.org/10.1007/s11071-014-1873-4
  • Source: Nonlinear Dynamics. Unidade: EESC

    Subjects: SISTEMAS NÃO LINEARES, ANÁLISE NUMÉRICA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ABDELKEFI, Abdessattar; VASCONCELLOS, Rui Marcos Grombone de; MARQUES, Flávio Donizeti; HAJJ, Muhammad R. Bifurcation analysis of an aeroelastic system with concentrated nonlinearities. Nonlinear Dynamics, Dordrecht, v. 69, n. 1-2, p. 57-70, 2012. Disponível em: < http://dx.doi.org/10.1007/s11071-011-0245-6 > DOI: 10.1007/s11071-011-0245-6.
    • APA

      Abdelkefi, A., Vasconcellos, R. M. G. de, Marques, F. D., & Hajj, M. R. (2012). Bifurcation analysis of an aeroelastic system with concentrated nonlinearities. Nonlinear Dynamics, 69( 1-2), 57-70. doi:10.1007/s11071-011-0245-6
    • NLM

      Abdelkefi A, Vasconcellos RMG de, Marques FD, Hajj MR. Bifurcation analysis of an aeroelastic system with concentrated nonlinearities [Internet]. Nonlinear Dynamics. 2012 ; 69( 1-2): 57-70.Available from: http://dx.doi.org/10.1007/s11071-011-0245-6
    • Vancouver

      Abdelkefi A, Vasconcellos RMG de, Marques FD, Hajj MR. Bifurcation analysis of an aeroelastic system with concentrated nonlinearities [Internet]. Nonlinear Dynamics. 2012 ; 69( 1-2): 57-70.Available from: http://dx.doi.org/10.1007/s11071-011-0245-6
  • Source: Nonlinear Dynamics. Unidade: EP

    Assunto: SISTEMAS NÃO LINEARES

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FERREIRA, Henrique Cezar; ROCHA, Paulo H.; SALES, Roberto Moura. On the convergence of successive Galerkin approximation for nonlinear output feedback H∞ control. Nonlinear Dynamics, Dordrecht, Kluwer Academic, n. 4, p. 651-660, 2010. DOI: 10.1007/s11071-009-9622-9.
    • APA

      Ferreira, H. C., Rocha, P. H., & Sales, R. M. (2010). On the convergence of successive Galerkin approximation for nonlinear output feedback H∞ control. Nonlinear Dynamics, ( 4), 651-660. doi:10.1007/s11071-009-9622-9
    • NLM

      Ferreira HC, Rocha PH, Sales RM. On the convergence of successive Galerkin approximation for nonlinear output feedback H∞ control. Nonlinear Dynamics. 2010 ;( 4): 651-660.
    • Vancouver

      Ferreira HC, Rocha PH, Sales RM. On the convergence of successive Galerkin approximation for nonlinear output feedback H∞ control. Nonlinear Dynamics. 2010 ;( 4): 651-660.
  • Source: Nonlinear Dynamics. Unidade: IF

    Subjects: SISTEMAS DINÂMICOS, COMPORTAMENTO CAÓTICO NOS SISTEMAS

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      AWREJCEWICZ, J; DZYUBAK, L; GREBOGI, Celso. Estimation of chaotic and regular (Stick-Slip and slip-slip) oscillations exhibited by coupled oscillators with dry friction. Nonlinear Dynamics[S.l.], v. 42, n. 4, p. 383-394, 2005. Disponível em: < http://www.springerlink.com.w20077.dotlib.com.br/media/n97bk9fd8k1qwh5a4hw3/contributions/p/4/0/j/p40j3442514v0663.pdf >.
    • APA

      Awrejcewicz, J., Dzyubak, L., & Grebogi, C. (2005). Estimation of chaotic and regular (Stick-Slip and slip-slip) oscillations exhibited by coupled oscillators with dry friction. Nonlinear Dynamics, 42( 4), 383-394. Recuperado de http://www.springerlink.com.w20077.dotlib.com.br/media/n97bk9fd8k1qwh5a4hw3/contributions/p/4/0/j/p40j3442514v0663.pdf
    • NLM

      Awrejcewicz J, Dzyubak L, Grebogi C. Estimation of chaotic and regular (Stick-Slip and slip-slip) oscillations exhibited by coupled oscillators with dry friction [Internet]. Nonlinear Dynamics. 2005 ; 42( 4): 383-394.Available from: http://www.springerlink.com.w20077.dotlib.com.br/media/n97bk9fd8k1qwh5a4hw3/contributions/p/4/0/j/p40j3442514v0663.pdf
    • Vancouver

      Awrejcewicz J, Dzyubak L, Grebogi C. Estimation of chaotic and regular (Stick-Slip and slip-slip) oscillations exhibited by coupled oscillators with dry friction [Internet]. Nonlinear Dynamics. 2005 ; 42( 4): 383-394.Available from: http://www.springerlink.com.w20077.dotlib.com.br/media/n97bk9fd8k1qwh5a4hw3/contributions/p/4/0/j/p40j3442514v0663.pdf
  • Source: Nonlinear Dynamics. Unidade: IF

    Subjects: SISTEMAS DINÂMICOS, SISTEMAS NÃO LINEARES, COMPORTAMENTO CAÓTICO NOS SISTEMAS

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FREITAS, Mário S T de; VIANA, Ricardo Luiz; GREBOGI, Celso. Basins of attraction of periodic oscillations in suspension bridges. Nonlinear Dynamics, Dordrecht, Kluwer Academic Publ, v. 37, n. 3, p. 207-226, 2004. Disponível em: < http://www.springerlink.com/media/A8612RXURQDRXLYYRQAU/Contributions/N/1/6/0/N160481014128T7W.pdf >.
    • APA

      Freitas, M. S. T. de, Viana, R. L., & Grebogi, C. (2004). Basins of attraction of periodic oscillations in suspension bridges. Nonlinear Dynamics, 37( 3), 207-226. Recuperado de http://www.springerlink.com/media/A8612RXURQDRXLYYRQAU/Contributions/N/1/6/0/N160481014128T7W.pdf
    • NLM

      Freitas MST de, Viana RL, Grebogi C. Basins of attraction of periodic oscillations in suspension bridges [Internet]. Nonlinear Dynamics. 2004 ; 37( 3): 207-226.Available from: http://www.springerlink.com/media/A8612RXURQDRXLYYRQAU/Contributions/N/1/6/0/N160481014128T7W.pdf
    • Vancouver

      Freitas MST de, Viana RL, Grebogi C. Basins of attraction of periodic oscillations in suspension bridges [Internet]. Nonlinear Dynamics. 2004 ; 37( 3): 207-226.Available from: http://www.springerlink.com/media/A8612RXURQDRXLYYRQAU/Contributions/N/1/6/0/N160481014128T7W.pdf
  • Source: Nonlinear Dynamics. Unidade: IF

    Assunto: CAOS (SISTEMAS DINÂMICOS)

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MANFFRA, Elisângela Ferretti; CALDAS, Iberê Luiz; VIANA, R L; KALINOWSKI, H J. Type-intermittency and crisis-induced intermittency in a semiconductor laser under injection. Nonlinear Dynamics, Dordrecht, Kluwer Academic, v. 27, n. 2, p. 185-195, 2002.
    • APA

      Manffra, E. F., Caldas, I. L., Viana, R. L., & Kalinowski, H. J. (2002). Type-intermittency and crisis-induced intermittency in a semiconductor laser under injection. Nonlinear Dynamics, 27( 2), 185-195.
    • NLM

      Manffra EF, Caldas IL, Viana RL, Kalinowski HJ. Type-intermittency and crisis-induced intermittency in a semiconductor laser under injection. Nonlinear Dynamics. 2002 ; 27( 2): 185-195.
    • Vancouver

      Manffra EF, Caldas IL, Viana RL, Kalinowski HJ. Type-intermittency and crisis-induced intermittency in a semiconductor laser under injection. Nonlinear Dynamics. 2002 ; 27( 2): 185-195.
  • Source: Nonlinear Dynamics. Unidade: IF

    Subjects: FÍSICA, ENGENHARIA HIDRÁULICA E SANITÁRIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FRANCO, Hugo; PAULETTI, Ruy Marcelo de Oliveira. Analysis of nonlinear oscillations by gabor spectrograms. Nonlinear Dynamics, Dordrecht, Kluwer Academic Publisher, v. 12, n. 3, p. 215-236, 1997.
    • APA

      Franco, H., & Pauletti, R. M. de O. (1997). Analysis of nonlinear oscillations by gabor spectrograms. Nonlinear Dynamics, 12( 3), 215-236.
    • NLM

      Franco H, Pauletti RM de O. Analysis of nonlinear oscillations by gabor spectrograms. Nonlinear Dynamics. 1997 ; 12( 3): 215-236.
    • Vancouver

      Franco H, Pauletti RM de O. Analysis of nonlinear oscillations by gabor spectrograms. Nonlinear Dynamics. 1997 ; 12( 3): 215-236.
  • Source: Nonlinear Dynamics. Unidade: EP

    Assunto: DINÂMICA DAS ESTRUTURAS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ANDRÉ, João Cyro. Nonlinear vibrations in beams and frames the effect of the deformed equilibrium state. Nonlinear Dynamics, Dordrecht, v. no 1996, n. 3 , p. 275-93, 1996.
    • APA

      André, J. C. (1996). Nonlinear vibrations in beams and frames the effect of the deformed equilibrium state. Nonlinear Dynamics, no 1996( 3 ), 275-93.
    • NLM

      André JC. Nonlinear vibrations in beams and frames the effect of the deformed equilibrium state. Nonlinear Dynamics. 1996 ; no 1996( 3 ): 275-93.
    • Vancouver

      André JC. Nonlinear vibrations in beams and frames the effect of the deformed equilibrium state. Nonlinear Dynamics. 1996 ; no 1996( 3 ): 275-93.

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021